# SDR IPXA11565620

- Difficulty date: March 8, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,604 hours, 12,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR FRAME HAS A SCREW STRIKE BS 613, 5 INCHES ABOVE THE LOWER BEAM.  R & R IAW DWG 69-24182 AND SRM 51-40-02.
